Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: xanax withdrawals or something worse?  (Read 100 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1838
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
xanax withdrawals or something worse?
« on: June 28, 2014, 02:41:58 PM »
ive been tapering off xanax from like 3 mg a day, for the last 2 weeks ive just been taking 1.5 mg a day and i feel jittery, eyes feel unfocused like there jittery and shaking back and forth as well, my legs feel weak, i overall feel very strange.... i wonder if its something worse or if its withdrawals and if its normal.... i feel very unreal and nervous too
Bookmark and Share

Offline Turkeylips

  • Jr. Member
  • **
  • Posts: 81
  • Country: 00
  • Rec's: 3
  • Gender: Female
  • Lord Jesus Christ, have mercy on me, a sinner.
    • Poke This Member
Re: xanax withdrawals or something worse?
« Reply #1 on: June 29, 2014, 06:24:28 AM »
I would imagine it's just withdrawal symptoms. The first time I withdrew from lexapro was awful, dizzy, shifty eyes, brain zaps, when I turned my head to the side it felt like it took a few seconds for my eye balls to catch up. This was when I stopped completely. It started to get better after two weeks.

Even what you are doing with a reduction in medication can cause those symptoms. Xanax is very hard to withdraw from so just keep at it. Your body will adjust to the new dose after a while.
Bookmark and Share
Romans 12:12  Rejoice in hope, be patient in tribulation, be constant in prayer.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
8 Replies
11639 Views
Last post November 07, 2009, 09:38:07 AM
by mattbic
3 Replies
732 Views
Last post November 05, 2009, 04:51:57 PM
by floridabound
1 Replies
788 Views
Last post October 08, 2010, 11:24:34 PM
by robbin
7 Replies
1502 Views
Last post June 30, 2011, 12:13:35 AM
by Themozzer1
4 Replies
466 Views
Last post June 20, 2013, 06:51:48 PM
by valleyplayer42